Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Used a full dropper of natural iodine drops with kelp for 2 weeks. What can this cause ?

i got some natural iodine dropswith kelp, totally misread and used a full dropper full for 2 weeks at least, just told someone about it and read it right 1 ONE drop in water not a whole dropper what can this cause in me, have stopped immediately. how long should i wait ti start again the RIGHT WAY AAAA THANK YOU
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Iodine overdose with seaweed kelp must have repleted your system with iodine.
You shoul avoid taking iodine for at least 6months to come because iodine is needed in very low doses about 1mg can cover need of a week.
get a review to your physician with a thyroid profile test now and after 6months. Your physician will know whether to give iodine or not and if at at what dose and for how much duration.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sat, 20 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor